# SDR ALG2003F00068

- Difficulty date: July 31, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- Engine: Allsn 250C*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Float Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRESTART CHECKLIST.  WHEN THE (AUX ESS POWER) CHECK WAS DONE, THE PILOT FLOAT BOTTLE DISCHARGED, AFTER APPROXIMATELY 2-3 SECONDS.  WHILE SWITCH WAS ENGAGED FLOAT (ARM) SWITCH WAS OFF FLOAT (TEST) SWITCH WAS IN  (NORMAL).  REPAIRED CHAFFED AND BROKEN WIRE JUST FORWARD OF CONNECTOR P216 IN RIGHT FORWARD INSTRUMENT CONSOLE.  RELAY K-19 (PN MS 27400-1) IN NR 2 RELAY PANEL WAS REPLACED.
